# SDR SIMA200317605

- Difficulty date: June 23, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N811AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145529
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14533888001
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION, FOUND STRINGER 19L WAS FOND CHAFED AT FRAME 53.  BLENDED THE CHAFED AREA AND PERFORMED NDT INSPECTION.  FABRICATED A REPAIR ANGLE AND SHIMS AND INSTALLED.  REPAIR DONE IAW EMB SRM, SRM EMB 145-1142 REV 21, CHAPTER 53-24-02 FIGURE 102.  (M)
